What is causing the hairloss?

Discussion in 'Open Topic (General)' started by Minimi, Sep 11, 2010.

  1. Minimi

    Minimi New Member

    I have passed through a terrible two years and through lots of stress and tension. I was also diagnosed as hypothyroid - which even the doctor found weird as the symptoms sounded more like hyper...no weight gain, rather underweight (48 kg) palpitations and hair loss. Anyways after the first blood test they put me on Eltroxin 100mg. Then a month later they took another test and said that all was normal. I started these tablets this past March. In the meantime, not sure whether it was because of the stress caused by many problems I am going through, I started getting bad panic attacks, like shortness of breath. I checked on the internet and found that it could be from too much Eltroxin. Therefore I went to another doctor who told me that I was getting panic attacks and it was not the Eltroxin. So he prescribed Anafranil. They are not available at the moment as are out of stock so I was given Clomipramine 10 mg (2 daily). I started this medication as well in July. I have now been noticing a significant amount of hair loss. Whenever I put my hands through my hair, a lot of hair falls out. In fact I can actually feel that if I gather my hair in a pony tail, it is less than one pigtail. It is worrying me a lot now as not sure what to do and not sure which medication is causing this hairloss. Can anyone help me or guide me please? It is my first time on this site. Thank you.